# SDR DL76G080815

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 34,446 hours, 12,317 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: S283T0067
- Condition: Malfunctioned
- Location: Bulk Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED DUE TO BULK CARGO DOOR LIGHT, JUST BELOW 80 KNTS.  OPENED DOOR CHECKED SENSORS AND LINKAGES AND OK.  CLOSED DOOR.  NOW BULK CARGO DOOR LIGHT EXT IN COCKPIT FWD TO MCO AND PLAC PER MEL 52-71-01.  C/W REP CHECK BE VERIFYING DOOR IS CLOSED AND LOCKED.  HANDLE FAIRED AND FLUSH WITH FUSELAGE.
